# SDR DHLA200700039

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 49,370 hours, 28,075 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NO AIRSPEED INDICATION ON STANDBY A/S IND AT 80KTS ONCA AND FO IND REJECTED T/O WEIGHT 273.6 26C OAT P.A 73FT BRAKE TEMP230 1.  FLUSHED PITOT STATIC SYSTEM AS PER 34-11-10.  OPS NORM AS PER MM 34-11-22 A/C RVSM COMPLIANT.
